# SDR SWAA2021070788903

- Difficulty date: June 28, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Rbl31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BS 312-328 RBL 31 WL 208 ; / [01] REMOVED CRACKED INTERCOSTAL BS 312-328 RBL31 WL208 PER SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW INTERCOSTAL PER SRM 51-40-05-0G-0 AND DWG 141A5410. OK TO INSTALL.; [03] VERIFIED LOCATE AND DRILL OF NEW INTERCOSTAL PER SRM 51-40-05 AND DWG 141A5410; OK TO INSTALL NEW INTERCOSTAL; [04] INSTALLED NEW INTERCOSTAL BS 312-328 RBL31 WL208 PER SRM 51-40-02-0G-0 AND DWG 141A5400.; [05] VERIFIED INSTALLATION OF NEW INTERCOSTAL AT BS 312-328; RBL31; WL208; PER SRM 51-40-02 AND DWG 141A5400.; [06] VERIFIED ALL WORK COMPLETE THIS TASK
